# SDR 2001FA0000329

- Difficulty date: August 1, 2001
- Submitted: September 24, 2001
- Operation: General aviation
- Aircraft: N424RA
- Make and model: Beech B200
- Aircraft serial: BB1583
- Engine: Pwa PT6A42
- System (JASC): 7603 · Power Lever
- Part: Bolt
- Part number: AN54A
- Condition: Backed Out
- Location: Engine Control
- Part time: 2,393 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AN5-4A BOLT IN BOTTOM PIVOT POINT ROD ATTACHMENT BACKED OUT CAUSING LOSS OF ENGINE CONTROL.  AN936B516 LOCK WASHER WAS PRESENT.
